# SDR CALA2025020702246

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 104,297 hours, 24,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LIGHT NOT ILLUMNATING VERIFIED GIRT BAR MECHANISM FOR FREEDOM OF MOVEMENT AND SECURITY. REF TASK 25-66-10-202-039. CLEANED CONTACTS. SLIDE ARMED. OK TO CONTINUE.
